MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05860636001
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas 6000 c 501 (ul) v is (b)(6).The field service engineer (fse) inspected the module and found that the water tank was cracked and the water tank and internal supply were contaminated.He then performed decontamination and adjusted the rinse levels to the correct specification.He verified the module's performance by a 21-cup precision test using qc level 2 material with successful results.The customer performed qc with successful results.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable calcium (ca, gen.2) results from seven patient samples tested on the cobas 6000 c 501 (ul) v.The initial results were not reported outside of the laboratory.The results failed delta checks prompting the rerun of the patient samples on their other c 501.The reporter was able to provide the following examples of discrepant results: sample 1 the initial result from the module was 5.0 mg/dl.The repeat result from the other module was 8.1 mg/dl.Sample 2 the initial result from the module was 6.5 mg/dl.The repeat result from the other module was 8.4 mg/dl.Sample 3 the initial result from the module was 6.5 mg/dl.The repeat result from the other module was 9.1 mg/dl.Sample 4 the initial result from the module was 7.2 mg/dl.The repeat result from the other module was 8.9 mg/dl.Sample 5 the initial result from the module was 7.5 mg/dl.The repeat result from the other module was 9.1 mg/dl.The repeat results were deemed correct. .
 
Additional Manufacturer Narrative
Medwatch fields d.Device identification, g1 and g4 pma / 510k (premarket numbers) were updated.The investigation confirmed that the customer¿s water system underwent maintenance activities before the event.The module's water requirements are within the customer¿s responsibility and are covered in product labeling.The investigation determined the service actions resolved the issue.

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key18594580
Report Number1823260-2024-00242
Device Sequence Number11688224
Product Code JJE
UDI-Device Identifier04015630924035
UDI-Public04015630924035
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05860636001
Device Lot Number752918
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/06/2024
Supplement Date Received by Manufacturer02/05/2024
Initial Report FDA Received Date01/29/2024
Supplement Report FDA Received Date02/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age24 YR
Patient SexMale